I'm having terrible side effects feeling sick,being sick and diarrhoea and having the most awful eggy smelling and tasting burps (sorry yuk I know) does anyone know if this is going to wear off? Are there any foods you should avoid while taking Victoza? It is bring my bs levels down,but I am considering coming off it.
Your symptoms fall in the "call your doctor now" category. To be so ill for so long is not a good sign about the medication for you, or possibly you need a different dose. Make an appointment asap or you may even need more urgent care if you're dehydrated. You shouldn't be feeling so ill from the Victoza. Best wishes!
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 1 answer
Posted 20 Apr 2012 • 2 answers
Posted 23 Jul 2013 • 2 answers
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Posted 1 Nov 2014 • 3 answers
Posted 19 Aug 2016 • 1 answer